Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
octopusfrog

The Worst Side Effects?

Recommended Posts

Don't want to troll on accutane or anything like that but have any of you guys seen this message board?

http://www.xsorbit1.com/users/davec//index.cgi

I've been considering going on accutane once and for all to finish off my acne but I read through some of the posts on there and they really spooked me.

I want to get rid of my acne but I don't think its honestly worth the trade off for the other side effects 5years or 10years down the road..

Any thoughts?

Share this post


Link to post
Share on other sites
Don't want to troll on accutane or anything like that but have any of you guys seen this message board?

http://www.xsorbit1.com/users/davec//index.cgi

I've been considering going on accutane once and for all to finish off my acne but I read through some of the posts on there and they really spooked me.

I want to get rid of my acne but I don't think its honestly worth the trade off for the other side effects 5years or 10years down the road..

Any thoughts?

http://www.max001.proboards42.com/index.cg...read=1120133483

This is particularly making me think.... seen the brain scan? SCARY!!!

Hmmm....

I feel fine ATM, i am snappy, etc... i dunno, i been thinking of coming off it to be fair...

xxx

Share this post


Link to post
Share on other sites

I've seen that message board. In my opinion....the people who post there are in the minority who experience devastating side effects. I know it CAN happen to people. But when I talked to my derm about my concerns, he explained to me that the majority of people on accutane don't experience the extreme side effects. Those who do are only a small percentage. I've seen a lot of information posted here by people who have used accutane with success and only suffered mild side effects. I guess it's a personal choice when it comes down to whether or not you can handle the risks. I decided to give it a try anyway, because accutane is my last hope. I'm taking it one day at a time and if I begin to experience anything frightening, I'll quit right away. I've even given my husband instructions to call the doctor if I start behaving irrationally or become psychotic. I could call the doc myself....but if I'm psychotic I'm not likely to actually believe that I am :drool:

Share this post


Link to post
Share on other sites

The one thing Im worried about is those people are coming back not 1 or 2 years later but 5years later with side effects. Now I'm not saying they couldn't be attributed to something else.. but honestly, how could you honestly say Accutane has nothing to do with it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×